Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking misoprostol. Bleeding later. Why are there clots?

im 20 years old, and this is the first time i become pregnant, im 5weeks pregnant, i take misoprostol 2tabs 200mcg each to my tongue and last it for 30 min then swallow , and i insert 2 misoprostol into my vagina deeply. i bleed after 6hours, just like a normal period but its look like too much red and i have a clot like liver size . and when i pee there are small clots and i have bleed just for 2days. it is successful or not ?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

From what you mentioned, it appears that you are currently trying to terminate the pregnancy.

Misoprostol is useful drug used in termination of pregnancy. Any yes, the symptoms you have are a sign of abortion. However whether this is successful and you've had complete abortion or not can only be confirmed on ultrasound examination.

Clinically though, continual bleeding and abdominal pain suggest presence of products of conception. So if the bleeding persists to be heavy after 2-3 days, do get the ultrasound examination to confirm the status.

Hope this helps.

Wish you good health

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor